About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2013 (2013), Article ID 314290, 11 pages
http://dx.doi.org/10.1155/2013/314290
Research Article

Embedded Zassenhaus Expansion to Splitting Schemes: Theory and Multiphysics Applications

Institute of Physics, Felix-Hausdorff-Street 6, 17489 Greifswald, Germany

Received 25 March 2013; Revised 5 August 2013; Accepted 19 August 2013

Academic Editor: Shuyu Sun

Copyright © 2013 Jürgen Geiser. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jürgen Geiser, “Embedded Zassenhaus Expansion to Splitting Schemes: Theory and Multiphysics Applications,” International Journal of Differential Equations, vol. 2013, Article ID 314290, 11 pages, 2013. doi:10.1155/2013/314290